Alert archive / New Jersey / Gale Watches in 2014
Gale Watch 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Oct 31, 2014, 9:33 AM EDT. It took effect at Nov 1, 2014, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 9:33 AM EDT (13:33 UTC)
- In effect from
- Nov 1, 2014, 8:00 AM EDT
- Expired
- Oct 31, 2014, 3:16 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHUS71 KPHI 311333 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 933 AM EDT FRI OCT 31 2014 ANZ450>453-010245- /O.EXT.KPHI.GL.W.0021.141101T1000Z-141102T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 933 AM EDT FRI OCT 31 2014 ...GALE WARNING NOW IN EFFECT FROM 6 AM EDT SATURDAY TO 5 AM EST SUNDAY... * LOCATIONS...THE NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTH 20 TO 30 KT WITH GUSTS 35 TO 40 KT. * SEAS...BUILDING TO 6 TO 9 FEET BY SATURDAY AFTERNOON. * TIMING...NORTHEAST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KT LATE THIS AFTERNOON AND EVENING AND THEN TO A FEW GUSTS AROUND 35 KT SATURDAY MORNING. NORTHERLY WIND GUSTS BECOMING WIDESPREAD AND PERSISTENT 35 TO 40 KT SATURDAY AFTERNOON AND NIGHT. * OUTLOOK...GALE FORCE NORTHWEST GUSTS OF 35 TO 40 KT ARE EXPECTED SUNDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-454-455-010245- /O.CON.KPHI.GL.W.0021.141101T1800Z-141102T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 933 AM EDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM EDT SATURDAY TO 5 AM EST SUNDAY... * LOCATIONS...THE DELAWARE ATLANTIC COASTAL WATERS AND LOWER DELAWARE BAY. * WINDS...NORTH TO NORTHEAST WINDS INCREASING TONIGHT WITH GUSTS 25 TO 30 KT TOWARD DAWN SATURDAY THEN NORTH WINDS SATURDAY AFTERNOON AND NIGHT GUSTING 40 TO 45 KT. * SEAS...BUILDING TO NEAR 10 FEET ON THE ATLANTIC WATERS AND NEAR 5 FEET AT THE ENTRANCE TO DELAWARE BAY. * OUTLOOK...GALE FORCE NORTHWEST GUSTS OF 35 TO 40 KT ARE EXPECTED SUNDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-010245- /O.NEW.KPHI.GL.A.0017.141101T1200Z-141102T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 933 AM EDT FRI OCT 31 2014 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * LOCATIONS...UPPER DELAWARE BAY. * WINDS...NORTH 15 TO 20 KT WITH A FEW GUSTS UP TO 35 KT. * SEAS...1 TO 3 FEET. * TIMING...STRONGEST WIND SHOULD BE LATE SATURDAY. * OUTLOOK...NORTHWEST WIND GUSTS OF 35 TO 40 KT ARE ANTICIPATED FOR SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ DRAG
1 follow-up statement
843 WHUS71 KPHI 311916 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EDT FRI OCT 31 2014 ANZ430-010830- /O.UPG.KPHI.GL.A.0017.141101T1200Z-141102T1000Z/ /O.EXB.KPHI.GL.W.0021.141101T1600Z-141102T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 316 PM EDT FRI OCT 31 2014 ...GALE WARNING IN EFFECT FROM NOON EDT SATURDAY TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON EDT SATURDAY TO 5 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...UPPER DELAWARE BAY. * WINDS...NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS 35 TO 40 KT. WINDS TURING NORTHWEST ON SUNDAY. * SEAS...2 TO 4 FEET. * OUTLOOK...THERE IS A CHANCE THE GALE WARNING MAY EVENTUALLY NEED AN EXTENSION INTO EARLY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450>453-010830- /O.EXT.KPHI.GL.W.0021.141101T1000Z-141102T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 316 PM EDT FRI OCT 31 2014 ...GALE WARNING NOW IN EFFECT FROM 6 AM EDT SATURDAY TO 5 PM EST SUNDAY... * LOCATIONS...THE NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KT THIS EVENING AND THEN TO A FEW GUSTS AROUND 35 KT SATURDAY MORNING. NORTHERLY WIND GUSTS BECOMING WIDESPREAD AND PERSISTENT 35 TO 40 KT SATURDAY AFTERNOON AND NIGHT. NORTHWEST WINDS SUNDAY GUSTING 35 TO 40 KT. * SEAS...BUILDING TO 7 TO 10 FEET. * OUTLOOK...GALE FORCE NORTHWEST GUSTS ARE STILL POSSIBLE SUNDAY NIGHT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-010830- /O.EXT.KPHI.GL.W.0021.141101T1600Z-141102T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 316 PM EDT FRI OCT 31 2014 ...GALE WARNING NOW IN EFFECT FROM NOON EDT SATURDAY TO 5 PM EST SUNDAY... * LOCATIONS...LOWER DELAWARE BAY. * WINDS...NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 40 KT. WINDS TURNING NORTHWEST ON SUNDAY. * SEAS...3 TO 6 FEET. * OUTLOOK...THERE IS A CHANCE THE GALE WARNING WILL NEED AN EXTENSION INTO EARLY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ454-455-010830- /O.EXT.KPHI.GL.W.0021.141101T1600Z-141102T2200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 PM EDT FRI OCT 31 2014 ...GALE WARNING NOW IN EFFECT FROM NOON EDT SATURDAY TO 5 PM EST SUNDAY... * LOCATIONS...THE DELAWARE ATLANTIC COASTAL WATERS. * WINDS...MAINLY NORTH WINDS 25 TO 35 KT WITH GUSTS 40 TO 45 KT WITH THE WINDS TURNING NORTHWEST ON SUNDAY. * SEAS...BUILDING TO 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 31, 6:22 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 31, 6:22 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 AM EDT FRI OCT 31 2014
.SYNOPSIS...
LOW PRESSURE OVER THE GREAT LAKES REGION WILL DIG SOUTHEAST THROUGH
THE DAY TODAY, EVENTUALLY MERGING WITH AN OFF SHORE LOW TOMORROW.
THAT STORM MOVES TO THE MARITIMES SUNDAY. HIGH PRESSURE SETTLES INTO
THE CAROLINAS EARLY NEXT WEEK THEN SLIPS EASTWARD INTO THE CENTRAL
ATLANTIC NEXT WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN OVERALL QUIET DAY TODAY BEFORE CONDITIONS DETERIORATE. AN AREA OF
LOW PRESSURE OVER THE EASTERN GREAT LAKES REGION THIS MORNING WILL
MOVE SOUTHWARD THROUGH THE DAY, WHILE ANOTHER AREA OF LOW PRESSURE
WILL CONTINUE TO STRENGTHEN OFF THE CAROLINA COASTS. OUR AREA WILL
BE BETWEEN THE TWO SYSTEMS, SO WE DO NOT EXPECT ANY PRECIPITATION
THROUGH THE DAY ALTHOUGH AN INCREASE IN CLOUD COVER IS EXPECTED.
THERE WILL BE SOME SUN TO START THE DAY FOR MANY AREAS AS IT IS
MOSTLY CLEAR FOR A PORTION OF THE AREA THIS MORNING, BUT WE
EXPECT CLOUDS TO SPREAD ACROSS THE AREA THROUGH THE MORNING AND
INTO THE AFTERNOON. TEMPERATURES WILL WARM THROUGH MIDDAY, THEN AS
CLOUDS CONTINUE TO DEVELOP AND SPREAD ACROSS THE AREA BY THE
AFTERNOON, TEMPERATURES SHOULD LEVEL OFF. HIGHS WERE A BLEND OF
MAV/MET MOS AND BLENDED ECMWF 925MB TEMPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE LOW MOVING OUT OF THE GREAT LAKES REGION WILL WEAKEN AND COMBINE
WITH YET ANOTHER LOW SOUTH OF OUR AREA TONIGHT, WHILE THE INITIAL
COASTAL LOW STRENGTHENS AND BEGINS MOVING NORTHWARD. AS THIS LOW
BEGINS DRIFTING NORTHWARD, SEVERAL VORTICITY IMPULSES ALOFT AND
PLENTY OF LOW LEVEL MOISTURE WILL LIFT NORTHWARD AND SWING ACROSS
OUR AREA. THIS WILL LEAD TO RAINFALL DEVELOPING TO OUR SOUTH AND
EAST OVERNIGHT THAT SHOULD SWING ACROSS OUR AREA, GENERALLY AROUND
OR AFTER MIDNIGHT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
BY SATURDAY THE SURFACE LOW (BY THIS POINT THE CONTENTION LOW AND
OFF SHORE LOW HAVE MERGED) BEGINS TO LIFT NORTHEAST, AS THE CUTOFF
UPPER LEVEL LOW CONTINUES TO TRUDGE EASTWARD. THE MAIN IMPACTS
WE'LL BE WATCHING WITH THIS SYSTEM WILL BE PRECIP, TEMPS, COASTAL
FLOODING (SEE SECTION BELOW) AND WINDS:
WINDS WILL LIKELY BE THE MAIN STORY BOTH ON LAND AND MARINE. THE
MARINE CONCERNS ARE DESCRIBED BELOW. AS FOR WIND ON LAND, CONTINUE
TO BE CONCERNED ABOUT THE POTENTIAL FOR NEAR WIND ADVISORY
CONDITIONS ESPECIALLY NEARER THE COAST. HOWEVER, THERE ARE A FEW
THINGS LIMITING THE WIND. FIRST, THE TIGHTEST SURFACE PRESSURE
GRADIENT AND GREATEST MID LEVEL HEIGHT GRADIENT ARE NOT JUXTAPOSED
EITHER TEMPORALLY OR GEOGRAPHICALLY. THE TIGHTEST PRESSURE
GRADIENT WILL LIKELY BE OVER THE EASTERN HALF OF THE REGION
SATURDAY NIGHT INTO EARLY SUNDAY, HOWEVER AT THIS TIME THE MID AND
UPPER LEVEL TROUGH AXIS SHOULD BE BISECTING THE REGION. ALSO A
MID LEVEL INVERSION WILL LIMIT MIXING. INSTEAD, THE STRONGEST
WINDS LIKELY SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING WHEN THE
TIGHTEST MID AND UPPER LEVEL HEIGHT GRADIENT WILL BE OVER THE
REGION. ALSO, 6 HR PRESSURE RISES THROUGH THIS PERIOD ARE FORECAST
TO BE BETWEEN 2 AND 6 MB, WHILE NOT NEARLY AS IMPRESSIVE AS THE
10MB PLUS PRESSURE RISES WELL OFF THE COAST THAT THE MODELS SHOW,
IT COULD BE ENOUGH FOR A SMALL COMPONENT OF AN ISALLOBARIC WIND.
HAVING SAID ALL THAT HOWEVER, BASED ON LOCAL HIGH WIND GUIDANCE WE
STILL APPEAR TO BE ON THE LOWER END OF A WIND ADVISORY THREAT EVEN
ALONG THE COAST. THEREFORE, WILL JUST KEEP MENTION IN THE HWO AT
THIS TIME.
TEMPS...IN THE WAKE OF THE COLD FRONT ON SATURDAY, TEMPERATURES BY
SUNDAY SHOULD BE 10 TO 15 DEGREES BELOW NORMAL. THE COLDEST
WEATHER IS EXPECTED SUNDAY NIGHT WITH DECREASING WINDS AND
CLEARING SKIES. STILL EXPECTING THE VAST MAJORITY OF THE REGION TO
BE NEAR OR BELOW FREEZING SUNDAY NIGHT. HOWEVER, AS MENTIONED BY
THE PREVIOUS SHIFT, THE FALL FROST/FREEZE PROGRAM ENDS NOV. 1 AS
WE ARE PAST THE MEAN FIRST FREEZE DATE.
PRECIP...MODELS ARE IN MUCH BETTER AGREEMENT OF THE TIMING OF THE
PRECIP, WHICH WILL MAINLY BE DURING THE DAY SATURDAY, WITH SOME
LINGERING INTO SATURDAY NIGHT. THROUGH THIS PERIOD, ALL OF THE
REGION IS EXPECTED TO BE WELL ABOVE FREEZING, SO PRECIP TYPE IS
EXPECTED TO BE RAIN. FROM THE MODEL SOUNDINGS, THE MELTING LAYER
THROUGH THIS PERIOD IS FORECAST TO BE AT OR ABOVE 4000 FT AGL.
WITH SUCH A DEEP WARM LAYER, EVEN FLURRIES ARE VERY UNLIKELY.
MONDAY AND TUESDAY...SURFACE HIGH BUILDS NORTHEAST AS THE UPPER
LEVEL RIDGE SLIDES OVER THE REGION. STILL EXPECT A WARMING TREND
THROUGH THIS PERIOD DUE TO BOTH AIR MASS MODIFICATION AND
INCREASING THICKNESSES. HOWEVER, INTERESTINGLY, THE GFS IS NOW
SHOWING A MUCH MORE DRAMATIC WARMING TREND THROUGH THIS PERIOD AS
COMPARED TO YESTERDAYS RUNS, WITH HIGHS IN THE UPPER 60S POSSIBLE
BY TUESDAY.
WEDNESDAY THROUGH FRIDAY...STILL CONSIDERABLE UNCERTAINTY IF THE
COLD FRONT THAT WILL APPROACH FROM THE WEST WILL STALL WEST OF THE
REGION UNTIL LATE THURSDAY WHEN AN UPPER LEVEL TROUGH DIGS SE
TOWARD THE REGION. GIVEN THE UNCERTAINTY AND MODEL DIFFERENCES
HAVE STAYED CLOSE TO THE PREVIOUS FORECAST.
&&
.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED DURING THE DAY, ALTHOUGH CLOUDS WILL
INCREASE THROUGH THE DAY IN BETWEEN TWO LOW PRESSURE SYSTEMS, ONE TO
OUR WEST AND ONE TO OUR SOUTH. CLOUDS CONTINUE TO INCREASE AND LOWER
THROUGH THE EVENING AND OVERNIGHT TONIGHT AND MVFR CIGS ARE EXPECTED
TO SPREAD TO ALL TAF SITES DURING THE OVERNIGHT, WITH THE POSSIBILITY
FOR SOME IFR, ESPECIALLY CLOSER TO THE COAST. RAINFALL WILL ALSO
BEGIN TO SPREAD FROM EAST TO WEST OVERNIGHT AND TOWARD DAYBREAK
SATURDAY.
MOSTLY LIGHT AND VARIABLE WINDS THIS MORNING ARE EXPECTED TO BECOME
MORE NORTH TO NORTHEAST DURING THE DAY AND CONTINUE THROUGH THE
PERIOD. WIND WILL BEGIN TO INCREASE OVERNIGHT AND TOWARD DAYBREAK
SATURDAY, ALTHOUGH GUSTS ARE NOT EXPECTED TO OCCUR UNTIL AROUND OR
AFTER AFTER DAYBREAK.
OUTLOOK...
SATURDAY...MVFR CEILINGS EXPECTED ACROSS THE REGION. LOCALIZED IFR
CONDITIONS POSSIBLE ESPECIALLY CLOSER TO THE COAST INCLUDING KACY
AND KMIV. BREEZY NORTHERLY WINDS THROUGH THE DAY.
SATURDAY NIGHT INTO SUNDAY...CONDITIONS WILL SLOWLY IMPROVE FROM
WEST TO EAST. BREEZY NORTHERLY AND NORTHWESTERLY WINDS EXPECTED
ESPECIALLY NEAR THE COAST.
MONDAY THROUGH TUESDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE TODAY INTO MOST OF
TONIGHT, BEFORE AN INCREASE IN WINDS AND SEAS TOWARD DAYBREAK. SMALL
CRAFT ADVISORY LEVEL WINDS MAY BEGIN AROUND DAYBREAK SATURDAY, BUT
SINCE WE'VE ISSUED A GALE WARNING IN THE SUBSEQUENT PERIODS, THE
ADVISORY HAS BEEN REMOVED.
OUTLOOK...
SATURDAY THROUGH SUNDAY NIGHT...GALE CONDITIONS EXPECTED ON THE
ATLANTIC WATERS AND LOWER DELAWARE BAY WITH PEAK GUSTS NEAR 45 KT.
SEAS AS HIGH AS 10FT POSSIBLE ON THE ATLANTIC WATERS. ON THE UPPER
DELAWARE BAY...SMALL CRAFT ADVISORY GUSTS EXPECTED PRIMARILY
SATURDAY NIGHT INTO SUNDAY.
MONDAY...CONDITIONS SHOULD FALL BELOW SCA CRITERIA BY MONDAY
AFTERNOON.
TUESDAY...WINDS AND SEAS ARE EXPECTED TO BE BELOW SCA CRITERIA.
&&
.TIDES/COASTAL FLOODING...
AN ONSHORE COMPONENT OF THE BREEZY TO WINDY CONDITIONS ON
SATURDAY WILL LEAD TO ELEVATED WATER LEVELS THIS WEEKEND. MINOR
TIDAL FLOODING MAY OCCUR WITH THE HIGH TIDE CYCLE ON SATURDAY. IT
IS POSSIBLE BUT VERY UNLIKELY TO ALSO OCCUR WITH THE HIGH TIDE
CYCLE ON SATURDAY NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 2 PM EDT SATURDAY TO 5 AM EST SUNDAY FOR
ANZ431-450>455.
&&
SYNOPSIS...JOHNSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...JOHNSON
AVIATION...JOHNSON/ROBERTSON
MARINE...JOHNSON/ROBERTSON
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 31, 3:52 AM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EDT FRI OCT 31 2014 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054-055- 060>062-070-071-101>106-010800- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 352 AM EDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ013-014-020>027-010800- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 352 AM EDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOCATIONS NEAR THE COAST COULD SEE WINDS NEAR WIND ADVISORY CRITERIA SATURDAY INTO SUNDAY. MINOR TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLES SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-010800- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EDT FRI OCT 31 2014 ...GALE WARNING IN EFFECT FROM 2 PM EDT SATURDAY TO 5 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-010800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 AM EDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE POSSIBLE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:47 AM EDT | Gale Warning | PHI | 3 days | |
| Oct 31, 3:02 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.